Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 653–663 (Mi mz1209)  

This article is cited in 2 scientific papers (total in 2 papers)

Conformally invariant properties of approximately Kählerian manifolds

L. A. Ignatochkina, V. F. Kirichenko

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/mzm1209

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 541–549

Bibliographic databases:

UDC: 517
Received: 06.02.1998
Revised: 05.01.1999

Citation: L. A. Ignatochkina, V. F. Kirichenko, “Conformally invariant properties of approximately Kählerian manifolds”, Mat. Zametki, 66:5 (1999), 653–663; Math. Notes, 66:5 (1999), 541–549

Citation in format AMSBIB
\Bibitem{IgnKir99}
\by L.~A.~Ignatochkina, V.~F.~Kirichenko
\paper Conformally invariant properties of approximately K\"ahlerian manifolds
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 653--663
\mathnet{http://mi.mathnet.ru/mz1209}
\crossref{https://doi.org/10.4213/mzm1209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754465}
\zmath{https://zbmath.org/?q=an:1037.53027}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 541--549
\crossref{https://doi.org/10.1007/BF02674194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400002}


Linking options:
  • http://mi.mathnet.ru/eng/mz1209
  • https://doi.org/10.4213/mzm1209
  • http://mi.mathnet.ru/eng/mz/v66/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Kirichenko, L. I. Vlasova, “Concircular geometry of nearly Kähler manifolds”, Sb. Math., 193:5 (2002), 685–707  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. L. A. Ignatochkina, “Vaisman–Gray manifolds with $J$-invariant conformal curvature tensor”, Sb. Math., 194:2 (2003), 225–235  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:163
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021